SciELO - Scientific Electronic Library Online

 
vol.38 número4On graded 2-classical prime submodules of graded modules over graded commutative ringsOn rough convergence of triple sequence spaces of Bernstein-Stancu operators of fuzzy numbers defined by a metric function índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

HAOKIP, Nehjamang  y  GOSWAMI, Nilakshi. Some fixed point theorems for generalized Kannan type mappings in b-metric spaces. Proyecciones (Antofagasta) [online]. 2019, vol.38, n.4, pp.763-782. ISSN 0716-0917.  http://dx.doi.org/10.22199/issn.0717-6279-2019-04-0050.

In this paper, we prove some fixed point theorems in b-metric spaces using subadditive altering distance function. Some of these results generalize many existing fixed point theorems for Kannan type mappings. The results are justified with suitable examples.

Palabras clave : b-metric space; Subadditive altering distance function; Kannan type mappings..

        · texto en Inglés     · Inglés ( pdf )